# SDR 2003UALA00949

- Difficulty date: December 12, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 19,263 hours, 2,370 cycles
- Engine: Pwa PW4056
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR BOTTOM EDGE DENTED APPROX SIZE OF DENT IS 2.00 IN (L) BY 6.00 IN (W) BY 0.150 IN DEPTH.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED & INSTALLED DOUBLER & FILLER REPAIR ON EXTERNAL SKIN.
